Cochains and homotopy type
Publications Mathématiques de l'IHÉS, Tome 103 (2006), pp. 213-246
Cet article a éte moissonné depuis la source Numdam
Finite type nilpotent spaces are weakly equivalent if and only if their singular cochains are quasi-isomorphic as algebras. The cochain functor from the homotopy category of finite type nilpotent spaces to the homotopy category of algebras is faithful but not full.
@article{PMIHES_2006__103__213_0,
author = {Mandell, Michael A.},
title = {Cochains and homotopy type},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {213--246},
year = {2006},
publisher = {Springer},
volume = {103},
doi = {10.1007/s10240-006-0037-6},
mrnumber = {2233853},
zbl = {1105.55003},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10240-006-0037-6/}
}
TY - JOUR AU - Mandell, Michael A. TI - Cochains and homotopy type JO - Publications Mathématiques de l'IHÉS PY - 2006 SP - 213 EP - 246 VL - 103 PB - Springer UR - http://geodesic.mathdoc.fr/articles/10.1007/s10240-006-0037-6/ DO - 10.1007/s10240-006-0037-6 LA - en ID - PMIHES_2006__103__213_0 ER -
Mandell, Michael A. Cochains and homotopy type. Publications Mathématiques de l'IHÉS, Tome 103 (2006), pp. 213-246. doi: 10.1007/s10240-006-0037-6
Cité par Sources :
